RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1997, Volume 188, Number 8, Pages 93–102 (Mi msb253)  

This article is cited in 7 scientific papers (total in 7 papers)

On the largest nilpotent ideal in algebras satisfying Capelli identities

K. A. Zubrilin

M. V. Lomonosov Moscow State University

Abstract: It is proved that in any finitely generated algebra of finite signature over an arbitrary field or commutative associative Noetherian ring satisfying the Capelli identities of some order there exists a largest nilpotent ideal.

DOI: https://doi.org/10.4213/sm253

Full text: PDF file (230 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 1997, 188:8, 1203–1211

Bibliographic databases:

UDC: 512
MSC: 17A30
Received: 08.10.1996

Citation: K. A. Zubrilin, “On the largest nilpotent ideal in algebras satisfying Capelli identities”, Mat. Sb., 188:8 (1997), 93–102; Sb. Math., 188:8 (1997), 1203–1211

Citation in format AMSBIB
\Bibitem{Zub97}
\by K.~A.~Zubrilin
\paper On the largest nilpotent ideal in algebras satisfying Capelli identities
\jour Mat. Sb.
\yr 1997
\vol 188
\issue 8
\pages 93--102
\mathnet{http://mi.mathnet.ru/msb253}
\crossref{https://doi.org/10.4213/sm253}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1481398}
\zmath{https://zbmath.org/?q=an:0892.17003}
\transl
\jour Sb. Math.
\yr 1997
\vol 188
\issue 8
\pages 1203--1211
\crossref{https://doi.org/10.1070/sm1997v188n08ABEH000253}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1997YJ74900014}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0031286453}


Linking options:
  • http://mi.mathnet.ru/eng/msb253
  • https://doi.org/10.4213/sm253
  • http://mi.mathnet.ru/eng/msb/v188/i8/p93

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. K. A. Zubrilin, “On the Baer ideal in algebras satisfying Capelli identities”, Sb. Math., 189:12 (1998), 1809–1818  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Zubrilin K.A., “Combinatorial aspects of Capelli identities and structure of algebras”, Formal Power Series and Algebraic Combinatorics, 2000, 785–788  crossref  mathscinet  zmath  isi
    3. A. Ya. Belov, “On Rings Asymptotically Close to Associative Rings”, Siberian Adv. Math., 17:4 (2007), 227–267  mathnet  crossref  mathscinet  elib
    4. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    5. C. Procesi, “The geometry of polynomial identities”, Izv. Math., 80:5 (2016), 910–953  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    6. KanelBelov A. Karasik Y. Rowen L., “Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition”, Computational Aspects of Polynomial Identities: Vol 1, Kemer'S Theorems, 2Nd Edition, Monographs and Research Notes in Mathematics, 16, Crc Press-Taylor & Francis Group, 2016, 1–407  mathscinet  isi
    7. A. N. Blagovisnaya, “Klassicheskie radikaly i tsentroid Martindeila artinovykh i neterovykh algebr Li”, Chebyshevskii sb., 20:1 (2019), 313–353  mathnet  crossref
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:185
    Full text:98
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021